All Journal Entries Journals

rheumatoid arthritis/fibromyalgia w Hep C taking Methotrexate shots,can this be worse for my liver? :(

Mar 09, 2013 - 0 comments

in such pain right now.I'm taking Methotrexate shots for my arthritis,which is spreading quite rapidly.don't know much about this shots I get every other week..if I miss an appt,my arms will lock up,I can't even scratch my ear..
completely locks,pain is so vicious.have no use of my arms at all
I will browse med help/and google about fibro/rheumatoid as well..since this is new to me..
..I haven't been bipolar for some time.my depression has increased w/ severe anger outburst & bad impulse,which I always regret later..I'm starting a new med _Saphris 5mg..suppose to help w/ my severe mood swings/anger issues...I'll start this tomorrow..I am 51 ..trying to educate myself now with new illness, my pinky is getting deform,I can't enjoy sketching.:( any feedback will be greatly appreciated.
my main concern are,
can these shots be harmful to my liver?
overall I feel extremely sluggish/so tired.
.Thank You.Have a Wonderful Day!

Post a Comment